Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 255, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 22, 2011, 8:47 PM CDT for Jasper County, Mahaska County, Marion County, Iowa. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2011, 8:47 PM CDT (01:47 UTC)
- Expired
- Jul 22, 2011, 9:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jasper County, IA, Mahaska County, IA, Marion County, IA
The radar
The Des Moines radar (KDMX), 63 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3095 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
426
WUUS53 KDMX 230147
SVRDMX
IAC099-123-125-230230-
/O.NEW.KDMX.SV.W.0255.110723T0147Z-110723T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
847 PM CDT FRI JUL 22 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL JASPER COUNTY IN CENTRAL IOWA...
NORTHWESTERN MAHASKA COUNTY IN SOUTH CENTRAL IOWA...
MARION COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 930 PM CDT
* AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF
PLEASANTVILLE...OR 19 MILES EAST OF INDIANOLA...AND MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MONROE...PELLA...KNOXVILLE AIRPORT...LAKE RED ROCK...
PELLA AIRPORT AND REASNOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...
SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4121 9320 4133 9333 4135 9333 4163 9309
4148 9273
TIME...MOT...LOC 0147Z 230DEG 30KT 4134 9319
WIND...HAIL 60MPH <.75IN
$$
DONAVON2 follow-up statements
683
WWUS53 KDMX 230158
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
858 PM CDT FRI JUL 22 2011
IAC099-123-125-230230-
/O.CON.KDMX.SV.W.0255.000000T0000Z-110723T0230Z/
MARION IA-MAHASKA IA-JASPER IA-
858 PM CDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
JASPER...NORTHWESTERN MAHASKA AND MARION COUNTIES UNTIL 930 PM CDT...
AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR KNOXVILLE...OR 22 MILES SOUTH OF
NEWTON...MOVING NORTHEAST AT 35 MPH.
THIS STORM HAS SHOWN SIGNS OF WEAKENING THOUGH THIS CAN BE THE TIME
THAT HAS THE GREATEST THREAT FOR HIGH WINDS
LOCATIONS IMPACTED INCLUDE...
MONROE...PELLA...LAKE RED ROCK...PELLA AIRPORT AND REASNOR.
LAT...LON 4121 9320 4133 9333 4135 9333 4163 9309
4148 9273
TIME...MOT...LOC 0158Z 230DEG 30KT 4140 9309
WIND...HAIL 60MPH <.75IN
$$144
WWUS53 KDMX 230227
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
927 PM CDT FRI JUL 22 2011
IAC099-123-125-230237-
/O.EXP.KDMX.SV.W.0255.000000T0000Z-110723T0230Z/
MARION IA-MAHASKA IA-JASPER IA-
927 PM CDT FRI JUL 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JASPER...
NORTHWESTERN MAHASKA AND MARION COUNTIES WILL EXPIRE AT 930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4121 9320 4133 9333 4135 9333 4163 9309
4148 9273
TIME...MOT...LOC 0227Z 230DEG 30KT 4156 9284
$$
PODRAZIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:30 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 22, 6:30 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE DES MOINES IA 630 PM CDT FRI JUL 22 2011 .SHORT TERM /TONIGHT/... ONCE AGAIN VERY UNCERTAIN CONVECTIVE SCENARIO FOR THE SHORT TERM FORECAST. SATELLITE IMAGERY DEPICTS AN MCV MOVING EASTWARD ACROSS NORTHWESTERN IOWA...WHICH HAS BEEN PRODUCING A PERSISTENT AREA OF LIGHT SHOWERS AND ISOLD THUNDERSTORMS ACROSS OUR NORTHERN COUNTIES ALL AFTERNOON. MEANWHILE SOUTH OF ABOUT HIGHWAY 20 SKIES HAVE CLEARED OUT...TEMPERATURES HAVE RISEN...AND INSTABILITY IS HIGH BUT WE HAVE BEEN CAPPED SO FAR. A PRESSURE TROUGH STRETCHING FROM NORTHERN KANSAS ACROSS NORTHERN MISSOURI HAS PROVIDED THE FOCUS FOR STORM DEVELOPMENT ACROSS THE KS/NE/MO TRI STATE AREA OVER THE LAST COUPLE OF HOURS AND SOME OF THE HIGH RESOLUTION MODELS ARE DEVELOPING THIS ACTIVITY NORTHEASTWARD INTO OUR CWA HOWEVER SO FAR RADAR IMAGERY HAS SHOWN NO SIGN OF SUCH A SHIFT. HAVE GONE WITH SLIGHT CHANCE AND CHANCE POPS IN THE FORECAST ISSUANCE...HOWEVER...IF FORCING FROM AN APPROACHING SHORT WAVE PROVES SUFFICIENT THEN WE COULD SEE SOMEWHAT MORE WIDESPREAD THUNDERSTORM DEVELOPMENT ACROSS OUR CENTRAL AND SOUTHERN AREAS LATER THIS EVENING. SHEAR IS ALSO ADEQUATE FOR A SEVERE WEATHER THREAT SHOULD SUCH DEVELOPMENT OCCUR...AND THIS WILL NEED TO BE CLOSELY MONITORED OVER THE NEXT SEVERAL HOURS. LATER TONIGHT THE LLJ WILL LIKELY KICK OFF ADDITIONAL STORMS...PROBABLY ACROSS OUR NORTH AND NORTHEAST ALONG AND NORTH OF AN EFFECTIVE WARM FRONT LINGERING FROM THE BAROCLINIC ZONE CREATED BY DIFFERENTIAL HEATING TODAY. ALL IN ALL LOW CONFIDENCE IN POPS THROUGH THE TONIGHT PERIOD. .LONG TERM /SATURDAY THROUGH FRIDAY/... CONVECTION MAY BE LINGERING OVER THE NORTHEAST EARLY SATURDAY. THE FRONTAL BOUNDARY WILL BE LIFTING NORTH INTO SATURDAY WITH THE PRIMARY FEATURE ALL THE WAY NORTH INTO CNTRL MN. THIS WILL ALLOW THE VERY WARM AND HUMID AIRMASS TO LIFT THROUGH THE ENTIRE STATE...THEREFORE HAVE ISSUED A HEAT ADVISORY TO THE NORTH OF THE WARNING HEADLINES. SHORTER DURATION AND A COUPLE DAY RELIEF PERIOD PRECLUDES WARNING IN THIS REGION. A COLD FRONT WILL BE SHIFTING SOUTHEAST AND WILL ENTER IOWA SATURDAY EVENING. THUNDERSTORM CHANCES WILL INCREASED ALONG THE BOUNDARY WITH THE GREATEST CHANCES OVER THE NORTHEAST. SEVERE WEATHER WILL CERTAINLY BE POSSIBLE ALONG THE BOUNDARY WITH A FORWARD PROPAGATING MCS BECOMING POSSIBLE WITH DAMAGING WINDS THE PRIMARY THREAT. THE COOLER AND DRIER AIR WILL CONTINUE TO DROP SOUTH ON SUNDAY WITH LOW CHANCES FOR POPS OVER THE FAR SOUTH INITIALLY. OTHERWISE COOLER AND MUCH DRIER AIR WITH DEWPOINTS FALLING BACK INTO THE LOW TO MID 60S. HIGH PRESSURE WILL BE IN PLACE ON MONDAY AND FAVOR THE OVERALL LESS AMPLIFIED ECMWF SOLUTION WITH MAINLY DRY ON MONDAY THEN SOME THUNDERSTORM CHANCES OVER THE FAR NORTH TUESDAY THROUGH EARLY THURSDAY THEN BOUNDARY SLIDES SOUTHEAST AGAIN ON FRIDAY AS ANOTHER MORE SIGNIFICANT WAVE SHOVES THE UPPER RIDGE BACK TO THE SOUTHEAST. && .AVIATION...23/00Z SHORT RANGE MODELS CONTINUE TO SUGGEST THUNDERSTORM DEVELOPMENT OVER SOUTH CENTRAL IOWA SHORTLY AFTER 00Z. OUTFLOW BOUNDARY FROM NORTH CENTRAL IOWA THUNDERSTORMS MOVING SOUTH INTO CENTRAL IOWA MAY INITIATE THUNDERSTORMS. FORECAST THUNDERSTORM IN TEMPOS IN ALO AND DSM FOR A FEW HOURS THIS EVENING. ELSEWHERE...THERE IS ENOUGH UNCERTAINTY TO KEEP THUNDER OUT OF THE TAF OTHER THAN VCTS. AFTER EVENING CONVECTION...LOW-LEVEL JET INCREASES AFTER 06Z WHICH MAY PRODUCE MORE STORMS. THIS CONDITIONAL THREAT DOES NOT WARRANT ENOUGH OF A CHANCE TO INCLUDE IN TAFS. THERE SHOULD BE MVFR FOG LATE TONIGHT...ESPECIALLY NORTH. AFTER 14Z...WARM FRONT SHOULD BE NORTH OF THE STATE SO EXPECT SOUTHERLY FLOW AND VFR CONDITIONS. && .DMX WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING FROM NOON TODAY TO 7 AM CDT SUNDAY FOR ADAIR-ADAMS-APPANOOSE-CASS-CLARKE-DAVIS-DECATUR-JASPER-LUCAS- MADISON-MAHASKA-MARION-MONROE-POLK-POWESHIEK-RINGGOLD-TAYLOR- UNION-WAPELLO-WARREN-WAYNE. HEAT ADVISORY IN EFFECT FROM 10 AM TIL 10 PM SATURDAY FOR EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS- && SHORT TERM...LEE LONG TERM...DONAVON AVIATION...JOHNSON
Hazardous weather outlook, Jul 22, 4:18 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 418 PM CDT FRI JUL 22 2011 IAZ004>007-015>017-023>028-033>039-044>050-057>059-232130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS- 418 PM CDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT. HEAVY RAIN IS ALSO POSSIBLE. HEAT ADVISORY IS IN EFFECT SATURDAY AND SATURDAY EVENING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE UPPER DES MOINES RIVER BASIN. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY INTO EARLY SUNDAY AND AGAIN ON WEDNESDAY. SOME SEVERE WEATHER WILL BE POSSIBLE DURING THIS TIME...MAINLY FROM DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND OFF AND ON THROUGH THE WEEKEND. IAZ060>062-070>075-081>086-092>097-232130- POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 418 PM CDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH DAMAGING WINDS THE PRIMARY THREAT. HEAVY RAINFALL IS ALSO POSSIBLE. AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR THE AREA UNTIL SUNDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE DES MOINES RIVER BASIN. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH SUNDAY MORNING. SOME SEVERE WEATHER WILL BE POSSIBLE DURING THIS TIME...MAINLY FROM DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND OFF AND ON THROUGH THE WEEKEND.
In the hours before
Local storm report, Jul 22, 8:00 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
800 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 1 W KNOXVILLE 41.32N 93.12W
07/22/2011 M0.88 INCH MARION IA EMERGENCY MNGR
WIND GUST OF 52 MPH OBSERVED AT SAME TIME.
&&
SKOWLocal storm report, Jul 22, 8:03 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
803 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HEAVY RAIN NNE APLINGTON 42.58N 92.88W
07/22/2011 M2.50 INCH BUTLER IA TRAINED SPOTTER
TOTAL RAINFALL FROM EVENT
&&
SKOWLocal storm report, Jul 22, 8:09 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
809 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND DMG PARKERSBURG 42.57N 92.78W
07/22/2011 BUTLER IA TRAINED SPOTTER
SEVERAL TREES DOWN AROUND TOWN. LARGEST TREE OBSERVED WAS
14 INCHES IN DIAMETER BLOCKING THE HIGHWAY NORTH OF TOWN.
&&
SKOWLocal storm report, Jul 22, 8:15 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
815 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG WATERLOO 42.49N 92.35W
07/22/2011 BLACK HAWK IA BROADCAST MEDIA
TREE DOWN AT 11TH AND WASHINGTON. SIZE UNKNOWN. TIME
ESTIMATED BY RADAR.
&&
SKOWLocal storm report, Jul 22, 8:20 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
820 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG KNOXVILLE 41.32N 93.10W
07/22/2011 MARION IA EMERGENCY MNGR
SEVERAL REPORTS OF POWERLINES DOWN IN THE CITY AND NEAR
THE RACETRACK. TIME ESTIMATED FROM RADAR.
&&
SKOWLocal storm report, Jul 22, 8:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
821 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND GST 7 W PELLA 41.41N 93.05W
07/22/2011 M63 MPH MARION IA EMERGENCY MNGR
&&
SKOWThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:29 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy | 46 min |
| Jul 22, 7:54 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall, Tama | 66 min |
| Jul 22, 8:02 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 43 min |
| Jul 22, 8:33 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 42 min |
| Jul 22, 9:08 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 50 min |
| Jul 22, 10:17 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 43 min |
| Jul 23, 5:43 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Monroe | 47 min |
| Jul 23, 6:15 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Monroe, Wayne | 45 min |
| Jul 23, 6:34 PM CDT | Tornado Warning | DMX | Appanoose, Lucas, Monroe, Wayne | 26 min |
| Jul 23, 6:42 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Lucas, Monroe, Wayne | 48 min |
| Jul 23, 6:47 PM CDT | Tornado Warning | DMX | Appanoose, Wayne | 17 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.